# SDR REXA2012041900534

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 22,781 hours, 20,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK LIGHTING COVER MISSING AT SEAT 1C.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK STRIP AND COVER IAW AMM 33-51-01.  OPC GOOD.
